# SDR DALA2019121607360

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 53,616 hours, 36,966 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE TAILCONE KEVLAR CABLE AND LOOP TO BE INSTALLED INCORRECTLY. THE CABLE WAS RE-INSTALLED IN ACCORDANCE WITH B717 AMM 53-52-03. THE REQUIRED INSPECTION IS COMPLETE. (QC2019). (LP #3465610)
